# SDR VTZA97069

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JX
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41036
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 31054294
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6214 - IAD-ORD - DURING CRUISE, MADE AN UNSCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS NR 1 ENG RED BETA LIGHT ILLUMINATED FOR TEN MINUTES IN FLIGHT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED NR 1 BETA PRESSURE SWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
